# SDR TRAX200700742

- Difficulty date: May 29, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 11,410 hours, 7,478 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT I/B SLAT CLOSING PLATE AND INTERCOSTAL CRACKED.   LOCATED NEW SERVICEABLE INTERCOASTAL AND INSTALLED WITH SOLID FASTENERS TO SERVICEABLE CLOSING PLATE IAW CRJ 700 SRM 51-42-06.  TRIMMED SERVICEABLE CLOSING PLATE TO FIT. OKAY TO PAINT. PRIME AND PAINTED, IAW CRJ SRM 51-25-16. REQUIRES INSTALLATION; CLEARANCE FIT, TO COMPLETE.  INSTALLED RT TELESCOPIC DUCT CLOSING PLATE IAW CRJ 700 AMM 27-81-00. CLEARENCE AND FIT CHECK GOOD.
